# SDR CA981006027

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6710 · Main Rotor Control
- Part: Nut
- Part number: MS3569133
- Condition: Cracked
- Location: Pitch Change
- Part time: 10,211 hours
- Component: 206010355009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITCH CHANGE LINK ADJUSTER LOCKNUT CRACKED ON MPI.
